登录 管理系统 ENGLISH兰大主页
欢迎来到兰州大学数学与统计学院!

孙红蕊


孙红蕊,教授,博导。1994年至2004年在兰州大学数学系攻读学士、硕士和博士学位。2004年7月作为留校工作。2007年10月至2008年10月在Miami大学数学系作访问学者。2010年被聘为博导。2012年5月晋升为教授。2012年入选“教育部新世纪优秀人才支持计划”。现任美国数学会《数学评论》评论员。
研究领域:非线性分析,微分方程与动力系统。
主讲的本科生课程:数学分析,实变函数,泛函分析,常微分方程,微分几何,动力系统,高等数学。
主讲的研究生课程:现代分析引论,动力系统。
主持在研或完成的科研项目:教育部新世纪优秀人才(NECT-12 -0 246),国家自然科学青年基金(10801065)和天元基金(10726049),甘肃省自然科学基金(0803RJZA096), 博士后基金(第38批,2005038486),博士点基金新教师基金(20050390128),留学回国人员基金等。
部分论文目录(加*为通讯作者):
1. Hong-Rui Sun, Wan-Tong Li*, Positive solutions for nonlinear three-point boundary value problems on time scales, J. Math. Anal. Appl., 299(2004), 508-524.
2. Wan-Tong Li*, Hong-Rui Sun, Multiple positive solutions for nonlinear dynamic systems on a measure chain, J. Comput. Appl. Math. 162 (2004), 421-430.
3. Hong-Rui Sun,Existence of Positive solutions to second-order time scale systems,Computers Math. Appl.,49(2005)131-145。
4. Hong-Rui Sun,Wan-Tong Li*,Existence theory for positive solutions to one-dimensional p-Laplacian boundary value problems on time scales,J. Differential Equations,240(2007):217-248。
5. Hong-Rui Sun*,Lu-Tian Tang,Ying-Hai Wang,Eigenvalue problem for p-Laplacian three-point boundary value problemson time scales,J. Math. Anal. Appl.,331(2007),248-262.
6. She-Jun Wang,Hong-Rui Sun*,Optimal existence criteria for symmetric positive solutions to a singular three-point boundary value problem,Nonlinear Anal. TMA,69(2008),4266-4276.
7. Hong-Rui Sun,Wan-Tong Li*,On the number of positive solutions of(systems of nonlinear dynamic equations on time scales,J. Comput. Appl. Math.,219(2008),123-133。
8. Hong-Rui Sun,Triple positive solutions for p-Laplacian m-point boundary value problem on time scales, Computers Math. Appl. 58(2009), 1736-1741.
9. Hong-Rui Sun, Xinxin Lu, Shigui Ruan*, Qualitative analysis of models with different treatment protocols to prevent antibiotic resistance, Math. Biosciences, 227 (2010), 56-67.
10. Quan-Guo Zhang, Hong-Rui Sun*, Variational approach for Sturm-Liouville boundary value problems on time scales, J. Appl. Math. Comput. 36(2011), 219–232.
11. Hong-Rui Sun*, Quan-Guo Zhang,Existence of solutions for a fractional boundary value problem via the Mountain Pass method and an iterative technique,Computers Math. Appl.,64(2012),3436-3443。
12. Quan-Guo Zhang, Hong-Rui Sun∗, Juan J. Nieto, Positive solution for a superlinear Kirchhoff type problem with a parameter, Nonlinear Anal. TMA 95(2014), 333–338.
13. Quan-Guo Zhang, Hong-Rui Sun∗, Ya-Ning Li, Existence of solution for a fractional advection dispersion equation in R^N, Appl. Math. Modelling, 38 (2014), 4062–4075.
14 Quan-Guo Zhang,Hong-Rui Sun*,The blow-up and global existence of solutions of Cauchy problems for a time fractional diffusion equation,Topological Methods in Nonlinear Anal., 46(2015),  69-92.
15. Tou-Xiang Gou, Hong-Rui Sun∗, Solutions of nonlinear Schrödinger equation with fractional Laplacian without the Ambrosetti–Rabinowitz condition, Appl. Math. Comput. 257(2015), 409-416.
16. Bian-Xia Yang, Hong-Rui Sun, Zhaosheng Feng*, Eigenvalues, unilateral global bifurcation and constant sign solutions for a fractional Laplace problem, International J. Bifur. Chaos, 25 (2015), 1550183.